| Model Number |
1363-47-000 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient had hemiarthroplasty performed (b)(6) 2020.Was brought back to or due to foreign body (cement) in acetabulum and subluxation.The femoral stem was not explanted.The stem was not loose and did not move.After foreign body removed it was determined the 47mm head was too large and a 46mm was then used.Tapered neck (-3) was also replaced.Intra op x-rays taken to confirm placement.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.